Join the 'VESIcare' group to help and get support from people like you.
VESIcare Questions (Page 2)
We found 40 questions associated with the 'VESIcare' topic.
Posted 27 Oct 2010 by • 2 answers
My wife started on vesicare and took for three days, !st day stomach pain and burning, 2nd day - same as 1st day but with throat burning and mild swelling 3rd day- Same as 1st and 2nd day with mouth, tongue, and lips burning and severly red gum with black splotches. Stopped taking, saw urologest 2 ...
Vesicare for 1 month, helped with urgency and frequency so decided to stop, now symptoms worse, why?
Posted 16 May 2011 by • 2 answers
Now the problem seems worse than before starting treatment with some incontinence which i never experienced before is this possible?
Posted 8 Jun 2011 by • 1 answer
Posted 5 Jul 2012 by • 2 answers
Posted 8 Apr 2013 by • 1 answer
Have to get up 3 or 4 times a night to urinate - have tried taking the Vesicare in a.m., and hydrochlorothiazide in p.m. Then switched, taking Vesicare at night. No matter what, as soon as I stand up, the urine rushes out. Daytime trips to bathroom are not frequent, on either schedule. What to do?
Posted 30 Nov 2009 by • 1 answer
Posted 18 Feb 2010 by • 2 answers
... works? I've been on Detrol, Vesicare, one other I can't remember the name, and now on Enablex. I think I need to ask the doctor to up the dosage, but I feel like I'm being a whiner.
Posted 12 Dec 2011 by • 1 answer
I have been taking Vesicare since August. I have loss 50% of my hair.
Posted 10 Sep 2012 by • 2 answers
Diagoned with Meniere's disease and on a no salt diet. Just reading "Salt Matters" book on salt and it's horrfying
Posted 5 Aug 2013 by • 1 answer
I have used VESIcare (5mg) for 5 years since I was diagnosed as having an ''erratic bladder''. VESIcare helped almost immediately and I could control my visits to the toilet. But about 3 weeks ago, whenever I drank coffee (even as little as half-a-cup), the urine flushed ...
Posted 1 Mar 2014 by • 1 answer
I started taking vesicare about 8 months ago and now my blood pressure is not well controlled. I was already on Losartan and my Dr. added hydrocholorthiazide without any improvement. Adding the vesicare is really the only thing that has changed for me. My weight and salt intake are about the same.
Posted 28 Apr 2014 by • 1 answer
My stomach feels like a have to go all the time. Does this mean i need to get a stronger course of tablets.
Posted 30 May 2014 by • 1 answer
My Dr. started me on Vesicare 5mg about two months ago. I saw some improvement, but not much. The Dr. upped the dose to 10mg four weeks ago. Still not seeing much change over the 5mg dose. How long does it take for the 10 mg to work if it's going to?
Posted 25 Mar 2015 by • 1 answer
Been treated with Vesicare for about 6 years, but it's failing me. I was also offered the "botox" route, which I rejected pending looking into Myrbetriq. Will this med help me, regardless of what my condition is called?
Posted 13 Nov 2017 by • 1 answer
... your bladder?
Related Condition Support Groups
VESIcare Patient Information at Drugs.com
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)